Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Medication to have time consistency during intercourse?

Hello i am 30 and taxation consultant by profession. My sexual life is good. I have a 2 years old son. But i want some consistency in my time of inter-course. So kindly prescribe some type of tonic ffor the purpose. The reason for consulting HEALTHCAREMAGIC is the your reputation. So, that I can avoid lower class and harmful tonics/medicines.THANKS
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
good evening
we at health care magic take proper precaution before giving any advice,as we are all best class doctors from india and abroad
about your problem it seems you are having hormonal disbalance with less amount of carbohydrates protiens and vitamins in your body which is creating this problem.
in order to get the basic diagnosis we need to see your biochemistry and harmones for that you need to see an good sexologist doctor near your place
about using otc drugs we dont know what they contain,one shopuld use drugs prescribed by an qualified doctor
dr vinod raina
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor